MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag that: ¿immediately after starting ventilation, mr1 displays the error messages ¿expiratory stenosis¿ and ¿peep too high.¿ a patient was connected and device was exchanged.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical reference # (b)(4).Investigation outcome: according to the log files provided, the hamilton-mr1 ventilator displayed error messages: high peep and exhalation obstructed.The alarms appeared and cleared again within seconds, which indicates an intermittent restriction of expiratory flow.A patient was connected to the ventilator at the time of the incident, however the incident occurred immediately after the start of ventilation.Device was exchanged and no harm to the patient was reported.The video analysis confirmed a mechanical issue; the expiratory valve membrane does not lift properly and sticks to the valve cover.After the expiratory valve cover was changed, the device worked as intended.The case is considered as closed.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
roxana huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24415040
Report Number3001421318-2026-00079
Device Sequence Number20302998
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)180615(240)161010
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date02/23/2026
Date Device Manufactured06/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown